# SDR SWIA201333438

- Difficulty date: May 2, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 29,075 hours, 39,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLOOR LEVEL EMERGENCY LIGHT BURNED OUT.  (FLT 5445)  RELAMPED EMERGENCY LIGHT.
